The spectral Carathéodory-Fejér problem

  1. Lookup NU author(s)
  2. Dr Huang Huang
  3. Professor Stefania Marcantognini
  4. Professor Nicholas Young
Author(s)Huang H-N, Marcantognini SAM, Young NJ
Publication type Article
JournalIntegral Equations and Operator Theory
Year2006
Volume56
Issue2
Pages229-256
ISSN (print)0378-620X
ISSN (electronic)1420-8989
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherBirkhaeuser Verlag AG
URLhttp://dx.doi.org/10.1007/s00020-005-1415-z
DOI10.1007/s00020-005-1415-z
Actions    Link to this publication